MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS QUARTET INNER-SUB-ACU 135MEAN 59CM; Catheter, percutaneous

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS QUARTET INNER-SUB-ACU 135MEAN 59CM; Catheter, percutaneous
Model Number DS2N026-59
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient presented during procedure.During procedure, the inner catheter advancement within coronary sinus(cs) led to vascular dissection.The case was abandoned.The patient was in stable condition.

Brand Name
CPS QUARTET INNER-SUB-ACU 135MEAN 59CM
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17646911
Report Number2017865-2023-40614
Device Sequence Number7816235
Product Code DQY
UDI-Device Identifier05415067005717
UDI-Public05415067005717
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberDS2N026-59
Device Lot Number8798202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown